# SDR AALA202402020620

- Difficulty date: January 23, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 20,451 hours, 8,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM DOOR RIGHT AFT EMERGENCY EXIT.   MAINTENANCE ADJUSTED DOOR CLOSED DETECTOR PROXIMITY SENSOR 21WV1 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
